# SDR FDEA2020022870422

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 30,895 hours, 16,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PNL 242RJ BROKEN ON BOTH SIDES CUT OUT. 19-91 FLOOR PANEL FABRICATED ON VTMAE TRAVELER #T20/1476090 IAW SRZ 25-005 REV R CAT "A"   MAJOR REPAIR
